# SDR USAA2011113000002

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 10,398 hours, 8,591 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rod
- Condition: Broken
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 1465 - PHL-ATL - THE ENGINE PYLON FAIRING DID NOT STOW PROPERLY AFTER TAKEOFF.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED BROKEN PYLON FAIRING ATTACH ROD.  OPERATIONAL CHECK IS GOOD PER AMM 54-50-23.  ALSO REMOVED AND REPLACED FAIRING FORWARD ASSEMBLY PANEL.
